Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Tico Frank's Avatar
    Tico Frank is offline Junior Member
    Join Date
    Dec 2003
    Posts
    86

    Need help with PCT

    Deleted
    Last edited by Tico Frank; 07-01-2010 at 06:22 PM. Reason: Deleted

  2. #2
    Tico Frank's Avatar
    Tico Frank is offline Junior Member
    Join Date
    Dec 2003
    Posts
    86
    Deleted
    Last edited by Tico Frank; 07-01-2010 at 06:22 PM. Reason: Deleted

  3. #3
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    What's cycle look like......... also you don't have enough clomid to run a proper PCT.

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    You should have started PCT 3 weeks after your last Deca injection. There's really no need to use HCG now..... also since the cycle was only 6 weeks long.

    You should get ahold of more clomid and get some Nolva and runit like this:

    Day 1 300mg Clomid / 20mg Nolva / 200mg Vit B6
    Day 2 - 30 100mg Clomid / 20mg Nolva / 200mg Vit B6
    Day 31 - 37 20mg Nolva / 200mg Vit B6

    That cycle was poorly planned...... next time you need to research a lot more than you did.

  5. #5
    Tico Frank's Avatar
    Tico Frank is offline Junior Member
    Join Date
    Dec 2003
    Posts
    86
    Deleted
    Last edited by Tico Frank; 07-01-2010 at 06:22 PM. Reason: Deleted

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    You can't run HCG and Clomid together........ The HCG will hinder recovery of HPTA that the clomid is trying to do. Since you are 4 weeks out now fromyour last shot the most important thing is to get your natural test running again.

    I never heard about HCG causing gyno.......

  7. #7
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by Tico Frank
    I just read on a board here that hcg can cause gyno???? I have a very, very mild case of gyno and want to avoid making it worse. It started the week after my last injection and for the last 2 weeks it's been gone. But last week it came back so I am using 20mg /ed nolva. So mudman you say just skip the HCG and just go to clomid? What happens if I use the HCG????
    Yes..skip the HCG like MM said and stick with the clomid.

    If you use HCG with clomid it can supress HPTA.

  8. #8
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    I type to sloooooooooooooowwwwwwwwww.

  9. #9
    Tico Frank's Avatar
    Tico Frank is offline Junior Member
    Join Date
    Dec 2003
    Posts
    86
    Deleted
    Last edited by Tico Frank; 07-01-2010 at 06:22 PM. Reason: Deleted

  10. #10
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    Yes I have read that as well that if you take too much at a time it can cause gyno. Seems to be a difference of opinon but one person was writing 250 to 500 2 days in a row a week to keep your testes up to proper size or that amount at the tail end of the cycle but not during pct.

  11. #11
    Tico Frank's Avatar
    Tico Frank is offline Junior Member
    Join Date
    Dec 2003
    Posts
    86
    Deleted
    Last edited by Tico Frank; 07-01-2010 at 06:22 PM. Reason: Deleted

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •